# SDR REXA2022092602139

- Difficulty date: September 21, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 33,771 hours, 23,462 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: CC670321794
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE JACK PAD FITTING RH INTERCOSTAL CORRODED JUST FWD OF FS 280.00	REPAIRED IAW ENDEAVOR EA CRJ953-14245 REV IR DATED 8/3/22.
